# SDR SWIA202264339

- Difficulty date: January 10, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 45,649 hours, 38,796 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGED HARDWARE ON RH FLAP HINGE ARM AT WS 220.0. REPLACE MOUNTING HARDWARE.   (C CHECK RO 02-12-2022)   REPLACED DAMAGED HARDWARE ON RH FLAP HINGE ARM AT WS220 IN REF TO CRJ200 AMM 57-53-02-400-803 / CAL TOOL TUC4822 DUE 30 JUN 2022
